# SDR UPS01834839

- Difficulty date: January 22, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 64,392 hours, 25,744 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5773275177
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1&3, STA 680 LBL 48 VERTICAL FLOORBEAM SUPPORT ANGLE IS CRACKED.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 5773275, AND SRM 51-1-20D.
